# SDR SWIA2019052845927

- Difficulty date: May 14, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 39,835 hours, 33,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP RIB LOCATED @ FLAP STATION 171.96 HAS SUSTAINED DAMAGE FROM DENT THAT OCCURED ON LOWER SKIN.  (C-CHECK) RO: 05/27/2019 REPLACED LT O/B FLAP RIB LOCATED @ FLAP STATION 171.96 WITH NEW IAW IAW SRM AND REO.
